# SDR SWAA2023082487788

- Difficulty date: August 10, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX CABIN RBL 44 SEAT TRACK AT: STA 727E+8 TO 727E+11 (CROWN); 827 TO 827+13 (WELL); 847+14 (WELL); 867+5 (CROWN).<[01] VERIFIED APPLICABILITY FOR SRM 53-00-52-1A-1; ALLOWABLE DAMAGE 1;[02] UPDATED STEP 2.;[03] REMOVED SEAT TRACK AT BS 727B-887; RBL 45 WL208 IAW SRM 51-40-02-0G-0;[04] UPDATED SEAT TRACK APPLICABILITY;[05] UPDATE TO ITEM #4. COMPLETED STEP;[06] CERTIFY;[07] RE-UPDATE FOR STEP #4. REQUIRES QC VERIFICATION;[08] CERTIFY ACTION #7;[09] UPDATED DRAWING INFORMATION FOR STEP #4;[10] COMPLETED STEP 5; OK TO INSTALL;[11] STEP 6 PARTIAL UPDATE;[12] PARTIAL STEP 6.;[13] COMPLETED STEPS 6;7. SEAT TRACK INSTALLATION COMPLETE.;[14] REPLACED CABIN SEAT TRACK AT RBL 44 BS 727B -887 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A5300.;[15] VERIFIED CORRECTIVE ACTION #14
